English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18530415      Online Users : 310
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8930

Title: Systems of Variational Inclusion Problems and Differential Inclusion Problems with Applications
Authors: Lai-Jiu Lin
Contributors: 數學系
Keywords: Systems of variational inclusion problem;Systems of variational differential
inclusion problems
;Systems of equilibrium problems;Mathematical program with systems
of variational differential inclusion constraints
;Mathematical program with systems of
equilibrium constraints
Date: 2009-08
Issue Date: 2011-05-10T06:50:50Z
Publisher: Springer Verlag
Abstract: In this paper, we study the existence theorems of systems of variational inclusion
problems. From these existence results, we study the existence theorems of systems of variational
differential inclusion problems, mathematical program with systems of variational
inclusion constraints, and mathematical program with systems of equilibrium constraints.
Relation: Journal of Global Optimization, 44(4):579-591
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210028.pdf228KbAdobe PDF569View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback